Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The $C^*$-algebra generated by an isometry


Author: L. A. Coburn
Journal: Bull. Amer. Math. Soc. 73 (1967), 722-726
DOI: https://doi.org/10.1090/S0002-9904-1967-11845-7
MathSciNet review: 0213906
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. V. Atkinson, The normal solubility of linear equations in normed spaces, Mat. Sb. N.S., (70) 28 (1951), 3-14. MR 42059
  • 2. L. A. Coburn and A. Lebow, Algebraic theory of Fredholm operators, J. Math. Mech. 15 (1966), 577-584. MR 192343
  • 3. P. R. Halmos, Shifts on Hilbert space, J. Reine Angew. Math. 208 (1961), 102-112. MR 152896
  • 4. M. A. Naimark, Normed rings, Noordhoff, Groningen, 1959. MR 355601


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11845-7

American Mathematical Society